| Model Number |
LifeVest WCD 4000 System |
| Medical Device Problem Code |
Charging Problem (2892)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/23/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A us distributor reported that a battery charger was resetting.
Additional Manufacturer Narrative
Device evaluation of battery charger has been completed.The reported problem (resets) was isolated to the bga failure of pld component and pxa component on the c/a board.The root cause for the component failures could not be positively identified.There was no adverse event that resulted from the damaged charger.